# SDR DL76G071598

- Difficulty date: December 4, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 49,287 hours, 8,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32112
- Condition: Nicked
- Location: Fs 1300 S26-36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR NICKS IN SKIN BLENDED IN STA 1219 - 1307/STR 26L - 36L.
